Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 9, Pages 1539–1549 (Mi zvmmf4930)  

This article is cited in 1 scientific paper (total in 1 paper)

Explicit multistep methods with extended stability domains

L. M. Skvortsov

Bauman State Technical University, Vtoraya Baumanskaya ul. 5, Moscow, 105005 Russia

Abstract: Explicit multistep methods for solving Cauchy problems are examined. The proposed methods have their stability domains extended along the real axis and can be an alternative to one-step Runge–Kutta–Chebyshev methods when stiff problems are solved.

Key words: first-order ordinary differential equation, stiff Cauchy problem, explicit multistep methods, Runge–Kutta–Chebyshev methods.

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:9, 1465–1475

Bibliographic databases:

UDC: 519.624
Received: 16.05.2008
Revised: 10.12.2008

Citation: L. M. Skvortsov, “Explicit multistep methods with extended stability domains”, Zh. Vychisl. Mat. Mat. Fiz., 50:9 (2010), 1539–1549; Comput. Math. Math. Phys., 50:9 (2010), 1465–1475

Citation in format AMSBIB
\Bibitem{Skv10}
\by L.~M.~Skvortsov
\paper Explicit multistep methods with extended stability domains
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 9
\pages 1539--1549
\mathnet{http://mi.mathnet.ru/zvmmf4930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760634}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50.1465S}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 9
\pages 1465--1475
\crossref{https://doi.org/10.1134/S0965542510090010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282212600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957107472}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4930
  • http://mi.mathnet.ru/eng/zvmmf/v50/i9/p1539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Yu. Kulikov, “Embedded symmetric nested implicit Runge–Kutta methods of Gauss and Lobatto types for solving stiff ordinary differential equations and Hamiltonian systems”, Comput. Math. Math. Phys., 55:6 (2015), 983–1003  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:247
    Full text:97
    References:32
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021